MathSciNet Relay Station
MathSciNet bibliographic data
MR2147323 35K57 (35K45 35Q80 92C20)
Elmer, Christopher E.; Van Vleck, Erik S. Spatially discrete FitzHugh-Nagumo equations. SIAM J. Appl. Math. 65 (2005), no. 4, 1153–1174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement